Volume 17,Issue 4,1997 Table of Contents

Other Issues:  


Nearly Strict Convexity and Best Approximation
  Nan Chaoxun and Song Shoubai
  1997,17(4):479-488 [Abstract(1342)]  [View PDF]
Some Properties of Meromorphic Functions with Maximal Quasi-Deficiency Sum
  Qiu Gandi and Jiang Zhaolin
  1997,17(4):489-495 [Abstract(1380)]  [View PDF]
On Spectral Characterications of Isoparametric Hypersurfaces in S4
  Wang Jiantian
  1997,17(4):496-500 [Abstract(1304)]  [View PDF]
Some Limit Theorems for Kernel-Smooth Quantile Estimators
  Zhou Yong
  1997,17(4):501-507 [Abstract(1443)]  [View PDF]
On Compact Perturbations of m-Accretive Operators
  Zhang Guowei
  1997,17(4):508 [Abstract(1293)]  [View PDF]
On Congruence Properties of Stirling type Pairs
  Yu Hongquan,Wang Yi and Li Chaoying
  1997,17(4):509-512 [Abstract(1299)]  [View PDF]
Power Groups and Order Relations
  Yang Wenze
  1997,17(4):513-518 [Abstract(1355)]  [View PDF]
A Further Combinatorial Number Theoretic Extension of Euler′s Totient
  Pentti Haukkanen
  1997,17(4):519-523 [Abstract(1508)]  [View PDF]
Two Inequalities for Finite Point Set in N-Dimentional Spherical Space
  Mao Qiji
  1997,17(4):524-526 [Abstract(1378)]  [View PDF]
A Remark on the Inverse of Principal Matrices by Implicit LU Factorization
  Huang Kaibin and Wu Hebin
  1997,17(4):527-528 [Abstract(1199)]  [View PDF]
On the Structure of a Radical of Lattice-Ordered Rings
  Gao Ting
  1997,17(4):529-537 [Abstract(1359)]  [View PDF]
Some Remarks on Thompson′s Theorem and Two Related Consequences
  Wu Junliang and Yi Zhengjun
  1997,17(4):538-540 [Abstract(1399)]  [View PDF]
A Qualitative Analysis of Some Polynomial Differential Systems of Degree 4
  Wang Shuhe
  1997,17(4):541-546 [Abstract(1405)]  [View PDF]
Existence of Closed Orbits for Autonomous Planar System
  Yang Qigui
  1997,17(4):547-552 [Abstract(1450)]  [View PDF]
The Existence of Periodic Solutions of Second Order Neutral Equations
  Feng Zhaosheng and Fei Shumin
  1997,17(4):553-556 [Abstract(1295)]  [View PDF]
The Second Initial and Boundary Value Problem of a Nonlinear Singular Diffusion Equation
  Pan Jiaqing and Lei Yinguo
  1997,17(4):557-561 [Abstract(1371)]  [View PDF]
An Error Formula for Bivariate Thiele Type Vector Valued Rational Interpolants
  Gu Chuanqing
  1997,17(4):562-564 [Abstract(1916)]  [View PDF]
A Smooth Approximating Method for Solving Single Stage Stochastic Programming
  Wan Zhongping,Ji Changming and Chen Kaizhou
  1997,17(4):565-569 [Abstract(1430)]  [View PDF]
L-Approximation by the Iterates of Stancu-Kantorovic Operators
  Xue Yinchuan
  1997,17(4):570-572 [Abstract(1323)]  [View PDF]
Asymptotic Formulae of Approximation Error for Smooth Functions by Stancu Operator on Simplex
  Zhang Chungou
  1997,17(4):573-577 [Abstract(1514)]  [View PDF]
A Class of Complementary Subgroups
  Zheng Wenxiang
  1997,17(4):578-580 [Abstract(1294)]  [View PDF]
Two Exponent Sets for Symmetric Imprimitive and Nearly Reducible Matrices
  Li Yuqi
  1997,17(4):581-585 [Abstract(1261)]  [View PDF]
Estimates for the Upper Bounds of Primitive Exponent of Circulant Matrices
  Jin Chenhui
  1997,17(4):586-588 [Abstract(1334)]  [View PDF]
On the Structure of Pseudo Complement Transformations in Molecular Lattices
  Yu Chunhai and Xie Yanbo
  1997,17(4):589-593 [Abstract(1506)]  [View PDF]
The Grothendieck Groups of Quoient Rings
  Chen Huanyin
  1997,17(4):594-596 [Abstract(1324)]  [View PDF]
Some Identities Related to Genocchi Numbers and Riemann Zeta Function
  Wang Tianming and Zhang Xiangde
  1997,17(4):597-600 [Abstract(2028)]  [View PDF]
Discrimination of a Positive Solution of Positive Linear Systems
  Wang Dianxuan,Yu Hailan and Gao Yiming
  1997,17(4):601-604 [Abstract(1479)]  [View PDF]
On Some Problems for a Class of Mapping Equations in Hilbert Space
  Yang Shulang
  1997,17(4):605-611 [Abstract(1272)]  [View PDF]
A Class of Nonlinear Quasi Variational Inequalities
  Liu Zhenhai
  1997,17(4):612-616 [Abstract(1299)]  [View PDF]
Note on the Ockham Algebra on Ordered Sets
  Fang Jie and Wu Liyun
  1997,17(4):617-618 [Abstract(1277)]  [View PDF]
Concept of Quasi Sine of Volume angle of Simplex and It′s Application
  Yin Jingyao
  1997,17(4):619-625 [Abstract(1173)]  [View PDF]
On Two Kinds of Inverse Problems of Linear Equations
  Zhang Baoshan and Jiang Yongquan
  1997,17(4):626-628 [Abstract(1293)]  [View PDF]
  1997,17(4):629-630 [Abstract(1216)]  [View PDF]
  1997,17(4):631-632 [Abstract(1158)]  [View PDF]
  1997,17(4):633-634 [Abstract(1128)]  [View PDF]